# SDR CALA0600112

- Difficulty date: March 25, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 55,329 hours, 28,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795946
- Condition: Cracked
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN ABB DOOR CUTOUT FORWARD FRAME AT STA 794.3 ALONG UPPER THREE STOP PAD MOUNTS.  THE FRAME WAS REPLACED IAW SRM 51-41-02.
